# SDR NACA2016081100014

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 6547952524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER WEB AND T-CHORD CRACKED.  REPAIR IAW SB 52A1153, REMOVED AND REINSTALLED DOOR.
